Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Elevated Lipase
Oct 15, 2010

Greetings from the Philippines!

I just got my lab result for lipase and it shows 336 count

I would like to know why my lipase level is elevated?

I am on tenofovir, lamivudine and efavirenz for 2 years now does this mean that i have a pancreas problem?

hope to hear from you soo.

thank you

Response from Dr. Young

Hello and thanks for your post from Asia.

An elevated lipase level is an indication of pancreatic irritation (or inflammation).

There are multiple causes for this, including medications and alcohol. I'd doubt that you have a new-onset drug-induced pancreatitis, since you've been on your medications fo 2 years.

I'd suggest discussing your laboratory finding with your healthcare provider to sort out what might be the culprit.

Be well, BY


Previous
IS THIS EFFECTIVE TREATMENT FOR HIV
Next
body changes. switch to viread?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement